# SDR ZZDA2010245

- Difficulty date: April 14, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE LANYARD BROKEN.  REMOVED AND REPLACED SLIDE LANYARD MM 25-61.
